# SDR C2XA04TY021

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 11,803 hours, 8,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725613
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE SERVICE DOOR FRAME FORWARD SILL.  MAINTENANCE REMOVED AND REPLACED THE SILL IAW EMB SRM 57-40-02 AND CPM 51-21-04, 05, 06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
